MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LF1723
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an operation of thoraco/lobectomy it was double sealed and resected in.At this timing, there was no problem with the hemostasis and resection was completed and an end tone was heard.After the operation, the patient was taken to the intensive care unit (icu) and the blood pressure decreased after about 1-2 hours.As the result of confirming by computed tomography (ct), less than 500cc of bleeding was from the end segment of pa which was sealed.The reoperation was done by open surgery by piercing ligation and the patient also had blood transfusion.It was not bleeding from one part of the end segment, but from several parts.The used device was disposed and would not be returned.

Brand Name
LIGASURE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8039913
Report Number1717344-2018-01451
Device Sequence Number1421506
Product Code GEI
UDI-Device Identifier10884521181588
UDI-Public10884521181588
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1723
Device Catalogue NumberLF1723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;